# SDR USAA001444

- Difficulty date: August 28, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 6 SQUARE INCHES, AFT CARGO DOOR LOWER SILL WEB.  CORROSION LEVEL 1, TASK NR C53-202-01.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
